# SDR HEEA0014244

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427PH
- Make and model: Bell 407
- Aircraft serial: 53059
- System (JASC): 6300 · Main Rotor Drive System
- Part: Bearing
- Part number: 406010417101
- Condition: Worn
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING WORN.  SERIAL NUMBERS REMOVED ARE A1279 AND A1226.
